# SDR HEEA064981

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Halve
- Part number: 23057142
- Condition: Chafed
- Location: Compressor
- Component: 6890550
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CASE HALVES RUBBED ON PLASTIC DURING POWER CHECK ON AIRCRAFT.  UNBONDED PLASTIC NOTED UPON INSPECTION OF COMPRESSOR PARTS.
